Rufibach, Kaspar

Up a level
Export as [feed] RSS
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2014 | 2007


Dümbgen, Lutz; Rufibach, Kaspar; Schuhmacher, Dominic (2014). Maximum-Likelihood Estimation of a Log-Concave Density based on Censored Data. Electronic journal of statistics, 8(1), pp. 1405-1437. Institute of Mathematical Statistics 10.1214/14-EJS930


Dümbgen, Lutz; Rufibach, Kaspar; Wellner, Jon (2007). Marshall's Lemma for Convex Density Estimation. In: Cator, Eric A.; Jongbloed, Geurt; Kraaikamp, Cor; Lopuhaä, Hendrik P.; Wellner, Jon A. (eds.) Asymptotics: Particles, Processes and Inverse Problems: Festschrift for Piet Groeneboom. Lecture Notes - Monograph Series: Vol. 55 (pp. 101-107). Beachwood, Ohio, USA: Institute of Mathematical Statistics

Rufibach, Kaspar (2007). Computing maximum likelihood estimators of a log-concave density function. Journal of statistical computation and simulation, 77(7), pp. 561-574. Abingdon, UK: Taylor & Francis 10.1080/10629360600569097

Provide Feedback